Skip to Main content Skip to Navigation


...
hal-01397639v1  Journal articles
J. GoughT. S. RatiuO. G. Smolyanov. Wigner Measures and Quantum Control
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 91 (2), pp.199-203. ⟨10.1134/S1064562415020271⟩
...
hal-01397731v1  Journal articles
J. E. GoughT. S. RatiuO. G. Smolyanov. Quantum Anomalies and Logarithmic Derivatives of Feynman Pseudomeasures
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 92 (3), pp.764-768. ⟨10.1134/S1064562415060356⟩
...
hal-01398390v1  Journal articles
T. S. RatiuM. S. RomanovV. N. SamokhinG. A. Chechkin. Existence and uniqueness theorems in two-dimensional nematodynamics. Finite speed of propagation
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 91 (3), pp.354-358
...
hal-01398414v1  Journal articles
T. S. RatiuO. G. Smolyanov. Dynamics of particles with anisotropic mass depending on time and position
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2015, 92 (3), pp.723-726. ⟨10.1134/S1064562415060241⟩
...
hal-01397693v1  Journal articles
John E. GoughTudor S. RatiuOleg G. Smolyanov. Noether’s theorem for dissipative quantum dynamical semi-groups
Journal of Mathematical Physics, American Institute of Physics (AIP), 2015, 56 (2), pp.022108. ⟨10.1063/1.4907985⟩
...
hal-01117579v1  Journal articles
Czeslaw WozniakMonika Wagrowska. Asymptotic modelling of some functionally graded materials
PAMM, Wiley-VCH Verlag, 2010, 10, pp.349-350
...
hal-00851887v1  Journal articles
R. ToupinM. Lax. Lattice of Partly Permanent Dipoles
Journal of Chemical Physics, American Institute of Physics, 1957, 27 (2), pp.458-464
...
hal-00853550v1  Journal articles
R. Toupin. Piezoelectric Relations and the Radial Deformation of a Polarized Spherical Shell
Journal of the Acoustical Society of America, Acoustical Society of America, 1959, 31 (3), pp.315-318
...
hal-00851917v1  Journal articles
R. Toupin. Stress Tensors in Elastic Dielectrics
Archive for Rational Mechanics and Analysis, Springer Verlag, 1960, 5 (1), pp.440-452
...
hal-01068262v1  Journal articles
Reuven Segev. Notes on Metric Independent Analysis of Classical Fields
Mathematical Methods in the Applied Sciences, Wiley, 2013, 36 (5), pp.497-566
...
hal-00955826v1  Book sections
Danilo Capecchi. Gabrio Piola and Mathematical Physics
The complete works of Gabrio Piola: Volume I, 38, 2014, Advanced Structured Materials
...
hal-01397852v1  Journal articles
Simon HochgernerTudor S. Ratiu. Geometry of non-holonomic diffusion
Journal of the European Mathematical Society, European Mathematical Society, 2015, 17 (2), pp.273-319. ⟨10.4171/JEMS/504⟩
...
hal-00852708v1  Journal articles
C. TruesdellR. Toupin. Static grounds for inequalities in finite strain of elastic materials
Archive for Rational Mechanics and Analysis, Springer Verlag, 1963, 12 (1), pp.1-33
...
hal-00852443v1  Journal articles
R. Toupin. Elastic materials with couple-stresses
Archive for Rational Mechanics and Analysis, Springer Verlag, 1962, 11 (1), pp.385-414
...
hal-01380185v1  Journal articles
Gregory A. ChechkinTatiana P. ChechkinaTudor S. RatiuMaksim S. Romanov. Nematodynamics and random homogenization
Applicable Analysis, Taylor & Francis, 2016, 95 (10), pp.2243-2253
...
hal-00851926v1  Journal articles
R. ToupinR. Rivlin. Linear functional electromagnetic constitutive relations and plane waves in a hemihedral isotropic material
Archive for Rational Mechanics and Analysis, Springer Verlag, 1960, 6 (1), pp.188-197
...
hal-01391496v1  Journal articles
Lyle NoakesTudor S Ratiu. Bi-Jacobi Fields And Riemannian Cubics For Left-Invariant SO(3)
Communications in Mathematical Sciences, International Press, 2016, 14 (1), pp.55-68
...
hal-00851905v1  Journal articles
B. BernsteinR. Toupin. Korn inequalities for the sphere and circle
Archive for Rational Mechanics and Analysis, Springer Verlag, 1960, 6 (1), pp.51-64
...
hal-00944327v1  Journal articles
Czeslaw Wozniak. Mathematical modelling of delamination effects in layered composites
Archives of Mechanics, 1988, 50 (5-6), pp.871-884
...
hal-01383845v1  Journal articles
Gregory A. ChechkinTudor S. RatiuMaxim S. RomanovVyacheslav N. Samokhin. Existence and Uniqueness Theorems for the Two-Dimensional Ericksen–Leslie System
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2016, 18 (3), pp.571-589
...
hal-00851899v1  Journal articles
R. ToupinR. Rivlin. Dimensional Changes in Crystals Caused by Dislocations
Journal of Mathematical Physics, American Institute of Physics (AIP), 1960, 1 (1), pp.8-15
...
hal-00852597v1  Journal articles
D. GazisI. TadjbakhshR. Toupin. The elastic tensor of given symmetry nearest to an anisotropic elastic tensor
Acta Crystallographica, International Union of Crystallography, 1963, 16, pp.917-922
...
hal-00853709v1  Journal articles
J. EricksenR. Toupin. IMPLICATIONS OF HADAMARD'S CONDITIONS FOR ELASTIC STABILITY WITH RESPECT TO UNIQUENESS THEOREMS
Canadian Journal of Mathematics, University of Toronto Press, 1956, 8, pp.432-436
...
hal-01009187v1  Journal articles
L. GrecoM. Cuomo. Consistent tangent operator for an exact Kirchhoff rod model
Continuum Mechanics and Thermodynamics, Springer Verlag, 2014, 17 p
...
hal-00852604v1  Journal articles
R. Toupin. A dynamical theory of elastic dielectrics
International Journal of Engineering Science, Elsevier, 1963, 1 (1), pp.101-126
...
hal-01397877v1  Journal articles
Rafe MazzeoÁlvaro PelayoTudor S. Ratiu. L^2-cohomology and complete Hamiltonian manifolds
Journal of Geometry and Physics, Elsevier, 2015, 87, pp.305-313